# SDR SIMA201103401

- Difficulty date: January 26, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 22,946 hours, 19,473 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND RIGHT FRAME 23 CRACKED AT THE FLOOR LEVEL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CRACKED FRAME IAW EO EM-53MR-1759.  THE AIRCRAFT WAS RETURNED TO SERVICE.
